Elementary Proofs in the Theory of Partitions.

E. Grosswald

Mathematische Zeitschrift (1963)

  • Volume: 81, page 52-61
  • ISSN: 0025-5874; 1432-1823

How to cite


Grosswald, E.. "Elementary Proofs in the Theory of Partitions.." Mathematische Zeitschrift 81 (1963): 52-61. <http://eudml.org/doc/170138>.

author = {Grosswald, E.},
journal = {Mathematische Zeitschrift},
keywords = {number of partitions; congruence set},
pages = {52-61},
title = {Elementary Proofs in the Theory of Partitions.},
url = {http://eudml.org/doc/170138},
volume = {81},
year = {1963},

AU - Grosswald, E.
TI - Elementary Proofs in the Theory of Partitions.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 52
EP - 61
KW - number of partitions; congruence set
UR - http://eudml.org/doc/170138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.